Mathematika · 1956 · 124 citations · 2 references
ComputingComputer ScienceCopyright LawLanguage DocumentationTextual CriticismCitation NetworksCitation Practices
MathematikaVolume 3, Issue 2 p. 131-135 Research Article Note on irregularities of distribution H. Davenport, H. Davenport University College, LondonSearch for more papers by this author H. Davenport, H. Davenport University College, LondonSearch for more papers by this author First published: 01 December 1956 https://doi.org/10.1112/S0025579300001807Citations: 63AboutPDF ToolsRequest permissionExport citationAdd to favoritesTrack citation ShareShare Give accessShare full text accessShare full-text accessPlease review our Terms and Conditions of Use and check box below to share full-text version of article.I have read and accept the Wiley Online Library Terms and Conditions of UseShareable LinkUse the link below to share a full-text version of this article with your friends and colleagues. Learn more.Copy URL Share a linkShare onFacebookTwitterLinked InRedditWechat Citing Literature Volume3, Issue2December 1956Pages 131-135 RelatedInformation
2
On irregularities of distribution
K. F. Roth · Mathematika · 1954 · 473 citations